Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fuzeon reaction
May 19, 2004

I've been using Fuzeon for almost two months now and all areas of injection are sore nodes and a lot of discoloration. Three days ago I woke up with hives and am now taking a dose of prednisone to keep the hives at bay; also taking allegra along with the cortisone. My viral load is dropping and I have regained a lot of energy since I began. Any suggestions?

Response from Dr. Henry

Tough situation. Have you tried cooling the infection sites with ice packs prior to or after injection for a while ? The hives are worrisome for a possible more serious systemic reaction. I have used antihistamines (including cimetidine or trazadone) in a few patients with some decrease in symptoms. KH



Previous
Will testostarone levels recover without help?
Next
mycobacterium gordonae

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement